# SDR SWAA2019080535632

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 51,203 hours, 30,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Misaligned
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR MISALIGNED.  REALIGNED GIRT BAR PER SIP.
